MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX ALLCLEAR STERILIZER 1-DR DUO; STERRAD® EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX ALLCLEAR STERILIZER 1-DR DUO; STERRAD® EQUIPMENT
Model Number 10104-007
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
While at customer site for a separate issue, the field service engineer reported an event of an ¿odor¿ or smell emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.This event is being reported as a malfunction report subsequent to a previous serious injury.
 
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).Initial reporter zip code: (b)(6).The field service engineer replaced the adapter and catalytic converter to resolve the odor/smells issue.Unit meets specifications and was returned to service.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by advanced sterilization products, or its employees that the report constitutes an admission that the product, advanced sterilization products, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref: (b)(4).
 
Additional Manufacturer Narrative
H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the odor/smells issue, system risk analysis (sra), and product analysis.¿ the device history record (dhr) was reviewed and no issues relating to the failure mode were noted.The involved unit met manufacturer specifications at the time of release.¿ trending analysis of the odor/smells issue for the sterrad® 100nx unit was reviewed for the prior six months from the event date, and no significant trend was observed.¿ review of risk documentation shows the risk for exposure to toxic or corrosive material to be "low." the adapter converter was returned to product analysis lab for further evaluation.The analysis revealed the threaded cap was broken.The reason for the failure and return was confirmed.The assignable cause of the odor/smell is likely due to the adapter converter and catalytic converter.The asp field service engineer replaced the parts and confirmed the sterrad® 100nx met functional specifications after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).

Brand Name
STERRAD® 100NX ALLCLEAR STERILIZER 1-DR DUO
Common Device Name
STERRAD® EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
Manufacturer (Section G)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
Manufacturer Contact
mark ongkeko
33 technology drive
irvine, CA 92618
9495619452
MDR Report Key17167280
Report Number2084725-2023-00159
Device Sequence Number5745092
Product Code MLR
UDI-Device Identifier10705037048694
UDI-Public10705037048694
Combination Product (Y/N)N
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10104-007
Device Catalogue Number10104-007
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer08/17/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown